# SDR ASAA2016120918980

- Difficulty date: December 9, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 12,561 hours, 4,112 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Part number: GP043102
- Condition: Unsecure
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEMP GAUGE IN CONTROL SETTING READS 100 DEGREES C. TAPPING THE SELECTOR CHANGES THE READING TO VARIOUS READINGS 40C, 60C. ACTUAL TEMP IS NORMAL.  ACFT GROUNDED.  CONFIRMED FAULT, TEMPERATURE GAUGE POINTER FLUCTUATES WHEN TEMP SELECTOR SWITCH MOVED.  FOUND CABIN TEMP SELECTOR SWITCH NOT SECURED AND LOOSE, SECURED AND ACCOMPLISHED CABIN TEMPERATURE SELECTOR TEST IAW AMM TASK 21-61-07-840-006-002, OPS CHECKED NORMAL.
